# SDR SWAA2021040259706

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 49,645 hours, 29,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS 'NOT ARMED' ANNUNCIATOR LIGHT LENS FALLS OUT OF SOCKET WHEN TESTED R & R KORRY LIGHT LENS ASSY IAW AMM 331800.
